VOL. 45 · NO. 1 | 2015
Front Matter
Rocky Mountain J. Math. 45 (1), (2015) Open Access
No abstract available
M. Afkhami, E. Estaji, K. Khashyarmanesh, M.R. Khorsandi
Rocky Mountain J. Math. 45 (1), 1-11, (2015) DOI: 10.1216/RMJ-2015-45-1-1 Open Access
KEYWORDS: zero-divisor graph, endomorphism of a module, Girth, decomposable module, planar graph, tensor product of graphs, 05C25, 05C10, 13C05
Cícero P. Aquino, Henrique F. de Lima, Marco Antonio L. Velásquez
Rocky Mountain J. Math. 45 (1), 13-27, (2015) DOI: 10.1216/RMJ-2015-45-1-13 Open Access
KEYWORDS: Lorentz space forms, linear Winegarten spacelike hypersurfaces, second fundamental form, Totally umbilical hypersurfaces, hyperbolic cylinders, 53C42, 53A10, 53C20, 53C50
J.C. Artés, J. Llibre, D. Schlomiuk, N. Vulpe
Rocky Mountain J. Math. 45 (1), 29-113, (2015) DOI: 10.1216/RMJ-2015-45-1-29 Open Access
KEYWORDS: Quadratic vector fields, infinite singularities, affine invariant polynomials of singularity, Poincaré compactification, configuration of singularities, 34A34, 34C05, 58K45
Jim Brown, Alfeen Hasmani, Lindsey Hiltner, Angela Kraft, Daniel Scofield, Kirsti Wash
Rocky Mountain J. Math. 45 (1), 115-130, (2015) DOI: 10.1216/RMJ-2015-45-1-115 Open Access
KEYWORDS: 11S15, 11S05
G.E. Chatzarakis, G.N. Miliaras
Rocky Mountain J. Math. 45 (1), 131-156, (2015) DOI: 10.1216/RMJ-2015-45-1-131 Open Access
KEYWORDS: Neutral type difference equations, retarded argument, deviated argument, oscillatory solutions, nonoscillatory solutions, bounded solutions, unbounded solutions, 39A11
Chunnuan Cheng, Yan Xu
Rocky Mountain J. Math. 45 (1), 157-168, (2015) DOI: 10.1216/RMJ-2015-45-1-157 Open Access
KEYWORDS: meromorphic functions, normal family, exception function
Ciprian Demeter
Rocky Mountain J. Math. 45 (1), 169-212, (2015) DOI: 10.1216/RMJ-2015-45-1-169 Open Access
KEYWORDS: Fourier series, singular integrals, Carleson's theorem, 42A20, 42A45
Rodrigo Hernández-Gutiérrez, Alejandro Illanes, Verónica Martínez-de-la-Vega
Rocky Mountain J. Math. 45 (1), 213-236, (2015) DOI: 10.1216/RMJ-2015-45-1-213 Open Access
KEYWORDS: Cantor fan, continuum, dendroid, fan, hyperspace, indecomposability, Lelek fan, Peano continuum, rigidity, smoothness, Symmetric product, unique hyperspace, wire, 54B20, 54F15
Shao Yuan Huang, Sui Sun Cheng
Rocky Mountain J. Math. 45 (1), 237-271, (2015) DOI: 10.1216/RMJ-2015-45-1-237 Open Access
KEYWORDS: Impulsive differential equation, Delay, positive solution, Comparison theorem, oscillation criteria, 34K11, 34K45
Mark L. Lewis
Rocky Mountain J. Math. 45 (1), 273, (2015) DOI: 10.1216/RMJ-2015-45-1-273 Open Access
Beth Malmskog, Jeremy Muskat
Rocky Mountain J. Math. 45 (1), 275-285, (2015) DOI: 10.1216/RMJ-2015-45-1-275 Open Access
Horst Martini, Senlin Wu
Rocky Mountain J. Math. 45 (1), 287-301, (2015) DOI: 10.1216/RMJ-2015-45-1-287 Open Access
KEYWORDS: Almost transitive norm, Banach-Mazur rotation problem, Birkhoff orthogonality, isometric reflection, isosceles orthogonality, James constant, Pythagorean orthogonality, Roberts orthogonality, Singer orthogonality, transitivity, 46B20, 46C05, 46C15, 52A21
Takafumi Miyazaki
Rocky Mountain J. Math. 45 (1), 303-344, (2015) DOI: 10.1216/RMJ-2015-45-1-303 Open Access
KEYWORDS: exponential diophantine equations, generalized Fermat equations, $abc$-conjecture, 11D61, 11D41
Xiaofei Qi, Jinchuan Hou
Rocky Mountain J. Math. 45 (1), 345-358, (2015) DOI: 10.1216/RMJ-2015-45-1-345 Open Access
KEYWORDS: $\mathcal J$-subspace lattice algebra, derivations, generalized derivations, full-derivable point, 47B47, 47L35
Siraj Uddin, Viqar Azam Khan, Cenap Ozel
Rocky Mountain J. Math. 45 (1), 361-369, (2015) DOI: 10.1216/RMJ-2015-45-1-361 Open Access
KEYWORDS: Totally umbilical, CR-submanifold, extrinsic sphere, cosymplectic manifold, 53B25, 53C40, 53C42
Back to Top